# SDR CALA2020011900177

- Difficulty date: January 16, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE INTERCOSTAL CRACKED AT STA 328+12 AND RBL 31 REF NR 99867003. REMOVED & INSTALLED NEW INTERCOSTAL AT CABIN FLOOR STRUCTURE STA 328+12 & RBL 31 ALL IAW SRM 51-40-02 & SRM 51-40-05 COMPLIED WITH INSPECTION.
